File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability of Discrete-Time Linear Systems with Markovian Jumping Parameters

TitleStability of Discrete-Time Linear Systems with Markovian Jumping Parameters
Authors
Issue Date1996
PublisherSpringer-Verlag London Ltd. The Journal's web site is located at http://link.springer.de/link/service/journals/00498/
Citation
Mathematics of Control, Signals and Systems, 1996, v. 8, p. 390-402 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82877
ISSN
2015 Impact Factor: 0.927
2015 SCImago Journal Rankings: 1.391
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:34:25Z-
dc.date.available2010-09-06T08:34:25Z-
dc.date.issued1996en_HK
dc.identifier.citationMathematics of Control, Signals and Systems, 1996, v. 8, p. 390-402en_HK
dc.identifier.issn0932-4194en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82877-
dc.languageengen_HK
dc.publisherSpringer-Verlag London Ltd. The Journal's web site is located at http://link.springer.de/link/service/journals/00498/en_HK
dc.relation.ispartofMathematics of Control, Signals and Systemsen_HK
dc.titleStability of Discrete-Time Linear Systems with Markovian Jumping Parametersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0932-4194&volume=8&spage=390&epage=402&date=1996&atitle=Stability+of+Discrete-Time+Linear+Systems+with+Markovian+Jumping+Parametersen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/BF01209692-
dc.identifier.scopuseid_2-s2.0-0029452506-
dc.identifier.hkuros24954en_HK
dc.identifier.isiWOS:A1995VC61700005-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats